# SDR SWIA2021081860346

- Difficulty date: June 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FS333 STRINGER 21L HAS EXFOLIATED CORROSION AROUND A FASTENER HOLE AND REQUIRES REPLACEMENT     (C-CHECK RO 8/16/2021)    REPLACED STR 21L REF. CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E / C/W TASK CARD 51-900-1002-SKY
